Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dealint

Acutane and Sever Stomach Pain

Recommended Posts

I took acutane about 15 years ago. Great stuff for clearing acne. Unfortunately my insurance plan required the presciption to be mailed off and they mailed the prescription to me. There were months between the end of my last pill and my next one.

Ever since, eating eggs would cause horrible stomach pain that would last around 4-8 hours. Bell peppers caused the same kind of pain. It was lower intestine, very intense pain in the stomach area. I have noticed that brocolli seems to cause the same thing. I can never predict it though, eggs over easy are ok, but scramble puts me in gut wrenching pain. I never had the problem in my early adolensce or earlier, but starting it at least after having gone through accutane regimens. Has nayone ever heard of this. It is the most anoying thing as when I eat one of these items, I am done for the day, exhausted and miserable for the rest of the day.

Thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×